# SDR ALGA094801

- Difficulty date: May 25, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N408AL
- Make and model: Bell 407
- Aircraft serial: 53491
- Aircraft time: 1,346 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 406310405101
- Part serial: RXFS6535
- Condition: Binding
- Location: Main Rotor
- Part time: 435 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE AXIAL WEAR AND BINDING.  REPLACED WITH NEW PART, BY FIELD MAINT.
